# SDR 96FDEA00606

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Part number: 6526211177
- Condition: Corroded
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NR 2 AIRSTAIR RISER WHILE REMOVING TREAD.  REMOVED AND REPLACED NR 2 AIRSTAIR RISER, ALODINED, PRIMED AND PAINTED.
